# SDR UALA2008121106842

- Difficulty date: December 8, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 36,425 hours, 10,289 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7732887810
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE HIGH STG SYSTEM FLUCTUATES WILDLY FROM 15-40 PSI AT 75-77 PCT N2.  ABOVE 80 PCT N2, PNEU STEADY AT ALL POWER SETTINGS.  REPLACED HI STAGE VALVE AND CONTROLLER.  FAILED TEST AFTER VALVE REPLACEMENT.  ACP'D PNEUMATIC HEALTH CK ON PRV & PRC, HPSOV & HPC, FAMV, AND PRSOV.  PRSOV FAILED HEALTH CK.  REPLACED PRSOV BLEED SHIFT & OPS CHECK PERFORMED, ALL NORMAL.
